Testopel And Alternating Insertion Sites

4 Replies Updated



Conversation Starter

Scott Says:
via mobile

I've been on testopel for 10 yrs. This past Friday I had another placement. This is by far the worst ever. Within 2 hours after the procedure the incision site was still bleeding and below the insertion site was completely black and painful. 24 hours later the area was dark red and hot to the touch. 48 hours later the discoloration was alternating between dark red, light red and purple, still warm to touch and swollen. I have been having non stop pain not only in the incision area but also in my legs, calves and feet, but also in my lower back/kidney. Dr. Prescribed me Norco for discomfort but no relief. Currently my symptoms are the same, bit more painful. The only thing I can think of is that they didn't alternate sides and that it may he causing issues. Is this possible? This is beyond the normal bruising and pain that I have had in the past.



Showing Replies 1 - 4 of 4 RSS Feed


of 1    
1
Ben Says:
via mobile

just found ur post, my first time here.been on testopel for about 5 differant injections. mine always did what yours was doing, this last one I treated with ice packs for about 3 days. was healed in a week and a half.
My only problem with the testopel, is its not a steady release. I have alot of highs and lows in mood. mostly effecting my libedo. it can be a problem. my wife has more trouble with it then I do. Im not trying to be funny, it is an issue. just woundering if anyone else has mood swing with their onjections.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Thewall Says:
via mobile

Man I just had my first insertion of 12 pellets and no pain no bruising. So does pain and bruising happen after 24 hrs because it has been about 24 hrs. It sounds like your doctor may have hit a nerve?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
VerFree Says:

It is possible that the injection site has become infected, so you should probably have your doctor take a look at it to be sure. You may need an antibiotic, or other medical intervention.

Ben, mood changes can be a normal side effect of Testopel administration, since it is a hormone. Other side effects may include headache, hypersexuality, hair growth changes, and irritability. If it is causing an issue for your wife, you might want to ask your doctor what they'd suggest you do to possibly resolve the issue, you may need more medical intervention.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Steve Says:

Re: VerFree (# 3)

I had the same issue after one my procedures, it was an infection of the implant site. Antibiotic was prescribed and it cleared up in a few days. The only issue I notice is that the effect fades a lot about 30 days before next procedure is due.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Testopel Insertion site
Has anyone had problems with expelling pellets from the insertion site on the back glute? I ran a lot. I'm an ultra ... 2 replies
First Testopel Insertion
I have been on TRT for about 6 or 7 years...always on Androgel 1.62, up until two weeks ago when my urologist suggested ... 1 reply
Oxycodone Vs Tramadol - alternating and addiction?
I have a rheumatoid condition and am prescribed both Oxycodone and Tramadol. I alternate between them, not wishing to be... 5 replies
Tramadol versus Oxycodone - alternating and addiction?
I have a rheumatoid condition and am prescribed both Oxycodone and Tramadol. I alternate between them, not wishing to be... 4 replies
Super Apeti Plus and Consumption or Insertion?
How do I take Super Apeti Plus? Is it taken orally or as a suppository? ## After taking this as a suppository, it appear... 3 replies
TESTOPEL and PSA
Has anyone had the experience of PSA score appearing to rise some after TESTOPEL implants being done? Three (3) months a... 4 replies
Interactions between Testopel and marijuana
Does anyone know of any evidence of interactions between Testopel and marijuana? 40 yo with Low T (300). Went from gel t... 2 replies
Alternating doses of gabapentin
My elderly mother is prescribed 800 gabapentin 3x daily. She sometimes takes only one or two doses. What effects will th... 1 reply
metformin alternating between strength
Can I alternate between strength 1000 one night 750 the next night and so on ## Hello, Marie! How are you? Yes, you can ... 1 reply
canex v insertion
I have a yeast infection and want to know if I HAVE to insert the cream into my vagina? Can I not just apply it around v... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 July 2020.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA